# SDR CALA0100261

- Difficulty date: March 29, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT NR 3 SLAT LEADING EDGE SKIN CREASED.  THE INNER SKIN WAS REMOVED IAW SRM 51-30-8.  THE SLAT SKIN WAS REPAIRED IAW ECRA 5754-01039.  REINSTALLED INNER SKIN IAW SRM 51-30-8.  REINSTALLED ANTI-ICE DUCT IAW MM 30-10-00.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
